# SDR SWAA2020111824910

- Difficulty date: October 18, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7500
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK ON RBL 14 AT BS 460 AT FWD CARGO COMPARTMENT.  REPAIRED CARGO TRACK LOCATED RBL 14 FROM BS 400 TO BS 500A, IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1; FIG 203 AND DWG 143A7500 REV -.
